# SDR DALA2024060405770

- Difficulty date: April 20, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 58,936 hours, 42,061 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Missing
- Location: Seat 17a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17A OUTER GLASS WINDOW MISSING ON POST FLIGHT INSPECTION. REPLACED OUTER PANE AT SEAT 17A PER B717 AMM 56-20. NO LEAKS A/C OK FOR SVC. (LP #5307957)
